# SDR SWIA202157879

- Difficulty date: March 9, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND SURFACE COROSSION ON THE LOWER SKIN PANEL OF THE LH AILERON(AREA MARKED)     (C-CHECK RO 4/25/2021)    REPLACED CORRODED LH AILERON LOWER SKIN PANEL (CENTER LOWER FIXED SKIN PANEL WITH A NEW PANEL P/N 601R13031-147S REF CRJ-200 SRM 51-42-06 AND DWG # 601R13031 REV K  SEE CONTINUATION CARD FOR DETAILS, COMPLIED WITH  SKY CARD  51-900-1003
